# SDR CALA2020111301260

- Difficulty date: November 11, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N29977
- Make and model: Boeing 787-9
- Aircraft serial: 66136
- Aircraft time: 2,460 hours, 299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 402112
- Condition: Failed
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT GUARD TURNS EXIT LIGHTS OFF WHEN CLOSED IN COCKPIT.  REPLACED SWITCH GUARD NOW OPERATIONS NORMALLY.
